# SDR 95ZZZX5542

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N813CE
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5010
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190700
- Condition: Broken
- Location: M/R Yellow Star
- Part time: 2,178 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUFFERED SEVERE VIBRATION ON APPLICATION OF POWER AFTER START.  AIRCRAFT HAD NOT TAKEN OFF.  UPON EXAMINATION, THE YELLOW EAR OF THE STARFLEX WAS FOUND BROKEN OFF AND THE TAIL BOOM WAS BENT DOWNWARDS.  CAUSE IS UNDER INVESTIGATION.
